Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Numbness and coldness in the hand. Tingling in the body. Had used methamphetamine in the past. Are these side effects?

Hello Doctor, I am completely aware of the many negative effects of methamphetamine abuse. However, I used some earlier and had strange affects that I was hoping you could diagnose for me? I felt first an extreme numbness and coldness in my left hand , then my left arm , and eventually my whole body as well as an intense tingling sensation. My heart hurt slightly and my mental capacity was slightly diminished. It would ve been quite difficult to act normal in public because my movements were somewhat hard to control. Can you tell me what, exactly, happened and if there may be permanent damage. I now plan to quit immediately and I am still feeling a cold numbness in my left pinky. Thank you!
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I understand that you are aware of the side of the methamphetamine abuse. The strange effects are the result of your withdrawal from methamphetamine. I believe they will eventually go away however you need to consult a psychiatrist to get symptomatic treatment for the withdrawal reactions that you are experiencing from going off of the methamphetamine. You may also do well with getting an MRI of your brain to rule out any abnormalities.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor